# SDR AWXA200300285

- Difficulty date: March 1, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 62,836 hours, 51,276 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573142
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK 4 SMALL CREASES WERE FOUND IN FUSELAGE SKIN AT BS 450, STR 26-27 RT. MAINTENANCE CUTOUT CREASED SKIN AT BS 450, STR 26-27 RT; FABRICATED A FILLER AND DOUBLER; INSTALLED REPAIR PART IAW B737-200 SRM 53-30-3, FIG. 6, PG. 11.
